# SDR DHLA7812009513A

- Difficulty date: February 6, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21966
- Aircraft time: 61,533 hours, 34,795 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FRONT SPAR SECTION NR 3 SLAT ACT CAVITY INBD SUPPORT FITTING CRACKED AT LOWER SECTION.  REPLACED SUPPORT FITTING IAW B727-200 SRM 51-10-1 PARA 7A.
